MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3200
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that the vasoview 7 xb bisector (us), access port for co2 was blocked.It was discovered when hooking up to the co2.No sign of physical damage or degradation on the co2 access port was reported.They took the hand piece, and found out is also had co2 tubing.The device was not re-sterilized prior to this incident.A new device was used.No patient harmed reported.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 06/23/2023.An investigation was conducted on 07/05/2023.Only the btt, syringe, and endoscope tip were returned.A visual inspection was conducted.Signs of clinical use and evidence of blood were observed on the btt.No visual defects were observed on the btt.A mechanical evaluation was conducted.The btt was able to be inflated.No visual or physical defects were observed on the silicone of the btt.A 5cc syringe filled with saline was attached to the co2 line on the btt.The syringe was depressed to spray the saline.There was no backflow observed in the co2 line.Based on the returned condition of the device and investigation results, the reported failure "infusion or flow problem" was not confirmed.The lot#: 3000250496 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7XB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17248506
Report Number2242352-2023-00531
Device Sequence Number4834208
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2024
Device Model NumberVH-3200
Device Catalogue NumberVH-3200
Device Lot Number3000250496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexMale
Patient Weight102 KG